Eigenproblems of latin squares in bipartite (min,max,+)-systems

Subiono, Muhammad Syifa’ul Mufid, Dieky Adzkiya*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


This work discusses the eigenproblems of bipartite (min, max, +)-systems when the system matrices are Latin squares. We propose an approach to characterize and compute the eigenvalue, trivial eigenvectors and nontrivial eigenvectors. The time complexity of the overall approach is a polynomial w.r.t. the dimension of the system.

Original languageEnglish
Pages (from-to)657-668
Number of pages12
JournalDiscrete Event Dynamic Systems: Theory and Applications
Issue number4
Publication statusPublished - 1 Dec 2016


  • Bipartite (min, max, +)-systems
  • Eigenvalue
  • Eigenvectors
  • Latin square
  • Permutation


Dive into the research topics of 'Eigenproblems of latin squares in bipartite (min,max,+)-systems'. Together they form a unique fingerprint.

Cite this